• entries
    36
  • comments
    47
  • views
    29,915

Really Weird Thing That I Think Is A Side Effect From Accutane

Graciemeow

388 views

okay.............i've noticed something. and i want to know if anyone else has experienced this on accutane. my nose is really runny ALLL TTHEE TIMEE.

its so annoying. it's never usually like this and at first i thought i just got a cold cos i started med in december and i did actually get a cold in jan....but by feb i was like wtf why am i still not over this. and now its like.......... definatly must be accutane. its worse in like warm places (so like work) and im constantly sniffing. anyone else ever had/had this ??


  Report Entry


5 Comments


I used to get this, my worse side-effect to be honest. It was more of a joint effort from my nose and upper lip, the 'wet war' I used to call it. Now that I've finished accutane I'm experiencing the complete opposite, with my nose being blocked/feeling crusted and irritated (especially in the morning).

Share this comment


Link to comment

Ya, I have had the same problem actually....the loss of oil is probably messing with our mucus membranes....hahaha gah that sounded nerdy! This might feel like TMI, but mine is really thin, like water. I usually notice it if I'm bending over to grab something...it just drips like water. Kinda weird, but can't say it's horribly obnoxious compared to those bloody cysts!

1 person likes this

Share this comment


Link to comment

mine is exactly the same, like water dripping outta my nose. how are you getting on?? do you get cysts quite alot? i got one massive one on my cheek that took literally 3 weeks to start going down but other than that no more.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now